# SDR RAIA950629

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 137414B418
- Condition: Cracked
- Location: Rt Mlg
- Part time: 6,969 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STL - FLT 7471 - VIBRATION IN-FLIGHT EVIDENCED BY CONTROL YOKE VIBRATING BADLY.  MAINTENANCE DISCOVERED RT MAIN GEAR DOOR CRACKED.  REPLACED RT GEAR DOOR.  GEAR SWINGS REVEALED NORMAL OPERATION.  (X)
